# SDR DXTA200300149

- Difficulty date: October 30, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600377
- Aircraft time: 6,002 hours, 5,333 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION RIGHT MAIN AND NOSE GEAR INDICATED DOWN AND LOCKED, LEFT MAIN GEAR NO INDICATION, ALSO NO (RED) GEAR UNSAFE.  EXECUTED EMERGENCY GEAR EXTENSION CHECKLIST, AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED THE LT MAIN GEAR DOWN & LOCKED LIGHT BULB WITH A NEW UNIT.  RESET LOCK AT HANDLES & CONTROL LEVER ON PNEUMATIC BOTTLE, RE-SERVICED PNEUMATIC BOTTLE.  ACCOMPLISHED GEAR SWINGS, ALL WORK IAW THE CESSNA 560 MM CHAPTERS 33-00-00, 32-01-00 & 12-13-01.
